# SDR MWEA020375

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59148657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FORWARD LOWER BULKHEAD FITTING CRACKED AT STATION 606 AND LONGERON 24 LEFT.  REMOVED AND REPLACED FITTING.
